# SDR REXA2017042300560

- Difficulty date: April 23, 2017
- Submitted: May 5, 2017
- Operation: Air carrier
- Aircraft: N925XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15183
- Aircraft time: 21,771 hours, 14,109 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: N1262075
- Condition: Corroded
- Location: Bs 830-846
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT AISLE SEAT TRACK HAS CORROSION BETWEEN BS 830.40 AND 846+62, IN CABIN.  REMOVED AND REPLACED THE SEAT TRACK IAW AMM 53-00-49.
